English Boy Who Loves You, Help Me Please
Apr 27, 2006
Dear Dr Bob,
First I should say that you are one of the funniest doctors alive, and you convince me that Americans can't be as stupid as television projects them to be :) I really need your advice even though my exposure was very low; I'm hoping for some words of comfort rather than a risk analysis.
I had protected sex with a prostitute a few weeks. The condom stayed on all time and I dont believe it broke. The only problem is that I keep thinking about HIV, probably because I have never done this kind of thing before.
I have had a rash that is symmetrical beneath each armpit that lasted only two days as I treated it with hydrocortisone cream. Would this kind if cream heal a HIV rash? I think the rash was created by a new deoderant, but I tested the new deoderant on my arm and it didn't create a rash on that part of my body.
The other symptom is intermittent diarrhea: one day I will have it in the morning, then I will be fine for a couple of days. Why would acute HIv diarrhea only occur in the morning and would it be intermittent? I hvae had no fever, no sore throat and no swollen lympth nodes.
I know these are silly question Dr Bob, but you have no idea who much comfort your words could give me. I wanted to take a HIV test but my local clinic refused, saying combe back in two months as its pointless before then. But I'm not sure who to cope with the anxiety until then. Could anxiety cause intermittent diahrrea? I've lost a few pounds too I think even though I have been eating just as much as normal.
Please answer me Dr Bob.
Love James xxxx
Response from Dr. Frascino
Hello English Boy James,
Americans only seem stupid on television, because there are a lot of TV stories about Dubya. And he really is one neuron short of a synapse. He continues to set low personal standards and policy and then consistently fails to achieve both. Yep, despite his delusions of adequacy, Uncurious George, the Boy King, and his henchman, the Duke of Halliburton, will undoubtedly go down in history as one of America's biggest blunders.
Turning to your request for words of comfort, that's easy, because having "protected sex" is anything but a blunder. It's very responsible behavior. HIV cannot permeate intact latex. No way. No how. Your armpit rashes and intermittent diarrhea are not consistent with HIV. Yes, new deodorants can cause axillary rashes. No, hydrocortisone cream would not heal an HIV rash. Yes, anxiety can cause diarrhea.
Do I think you have anything to worry about? Nope! HIV is not your problem and Bush won't invade your country, because you don't have that much oil. Although then again he just might try to "liberate" London, because he heard the Piccadilly Circus is there and Georgie just loves a circus. He feels comfortable surrounded by clowns.
Thanks for the love, James. If you decide to take an HIV test, it will be primarily to put any residual (and unwarranted, I might add) fears to rest once and for all. Your test will be negative. I'm sending my best good-luck karma, even though you don't need it!
Stay well, James.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Color Is The Fluid Inside Herpes Blisters?
- What Are The Chances Of Getting Herpes Or Warts From A Safe Exposure With A Prostitute?
- Is Uti Medication The Same As Gonorrhea?
- What To Do If Treatment Did Not Work For Gonorrhea Or Chlamydia?
- Topical Cream For Shingles And Nerve Pain
- Testing Positive For Herpes With No Symptoms
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.